# SDR DU4R2006694

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AND DOUBLER UNDER AFT LAV SERVICE PAN.  FABRICATED AND INSTALLED DOUBLER 1.0" BY 2.1" BY 15.0" BY .5" FROM 2024-T3 .040" AND 2 CHANNELS 16" FROM 2024-T3 032" IAW B757 SRM 53-00-01, 51-40-2, 51-21-03 AND DWG 146N3650.
